# SDR 2013F00005

- Difficulty date: January 2, 2013
- Submitted: January 2, 2013
- Operation: General aviation
- Aircraft: N175SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC621B
- Aircraft time: 32,341 hours, 49,858 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFOMING AD 2012-18-01, FOUND A CRACK ON THE LT FWD ATTACH FITTING BRACKET - CRACK LENGTH .5"
